# SDR CHQA200800114

- Difficulty date: June 15, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N264SK
- Make and model: Emb EMB-145
- Aircraft serial: 145221
- Engine: Allsn AE3007A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 367934002
- Part serial: 694
- Condition: False Indication
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5855, ORF TO RIC.  DURING CLIMB THE CREW RECEIVED A FUEL IMBALANCE AND FUEL LOW LEVEL MESSAGE ON EICAS FOR THE LT FUEL TANK.  THE FLIGHT DIVERTED AND LANDED WITHOUT INCIDENT.  THE FUEL QUANTITY WAS VERIFIED WITH THE MAGNETIC STICKS AND THE LT FUEL INDICATION WAS DEFERRED.  LATER THE REPEATER INDICATOR SHOWED A LT FCU FAIL MESSAGE AND THE FCU WAS REPLACED.  (S)
